Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The classical irrationality problem for $ T$-fractions

Author: R. M. Hovstad
Journal: Proc. Amer. Math. Soc. 110 (1990), 65-70
MSC: Primary 40A15; Secondary 11J70, 11J72, 41A21
MathSciNet review: 1017002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for a $ T$-fraction to correspond to a rational function.

References [Enhancements On Off] (What's this?)

  • [1] K. Hag, A theorem on $ T$-fractions corresponding to a rational function, Proc. Amer. Math. Soc. 25 (1970), 247-253. MR 0259081 (41:3723)
  • [2] -, A convergence theorem for Limitärperiodisch $ T$-fractions of rational functions, Proc. Amer. Math. Soc. 32 (1972), 491-496. MR 0291421 (45:514)
  • [3] T. H. Jefferson, Some additional properties of $ T$-fractions, Ph. D. thesis, University of Colorado, Boulder, Colorado, 1969.
  • [4] W. B. Jones and W. J. Thron, Continued fractions, Analytic theory and applications, Addison-Wesley, Reading, MA, 1980. MR 595864 (82c:30001)
  • [5] O. Perron, Die Lehre von den Kettenbrüchen, Band II, 3. Aufl., Teubner, Stuttgart, 1957. MR 0085349 (19:25c)
  • [6] -, Die Lehre von den Kettenbrüchen, Band I, 3. Aufl, Teubner, Stuttgart, 1954.
  • [7] H. Waadeland, Some properties of general $ T$-fractions, Univ. i Trondheim, Matematisk Institutt (NLHT), Trondheim, 1978.
  • [8] -, Tales about tails, Proc. Amer. Math. Soc. 90 (1984), 57-64. MR 722415 (85f:40003)
  • [9] -, General $ T$-expansions of bounded functions, Dept. of Math., Trondheim, no. 2, 1983.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A15, 11J70, 11J72, 41A21

Retrieve articles in all journals with MSC: 40A15, 11J70, 11J72, 41A21

Additional Information

PII: S 0002-9939(1990)1017002-0
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia